While I didn't experience this during my radiation treatments, it's a typical side effect. I met with my radiologist once a week and would go over any side effects such as this one. You have to remember, they are zapping all the area which is right around the colon, so stuff can happen. All should stop after treatments are done. Also, have him keep up with the exercising - especially walking. When I started the hormones prior to radiation, my main concern was with fatigue and weight gain. I must admit, it's been difficult holding on to my desired weight, but with all the exercise I do, I feel, has helped me keep my energy level up.
Tell him to hang in there........
Age 57 at diagnosis, PSA 4.7 (up from 3.2 one year ago)
Biopsy November 8, 2006 1 of 10 cores positive 5% LEFT Side Gleason 3+3
Robotic surgery January 19, 2007
Post Surgery Pathology Stage T3a, Gleason 3+4, positive margins and capsular penetration RIGHT Side
Post Surgery PSA: March 5: 0.01
5 month PSA, June 13, 2007: 0.08
Adjuvant therapy began June 26 with Zoladex injection
Radiation began August 23, ended October 8
First post radiation PSA, December 18, 2007: 0